# SDR QR9R20201008003

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: B521M3834966
- Condition: Worn
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBMITTED TO REVEAL THE SYSTEMIC FAILURE RATE AND UNRELIABILITY OF THE LT UPPER CAR ASSEMBLY.  EXCESSIVE WEAR IS DETECTED ON THE 3 WHEELS, SLIDE, AND SUPPORT OF CAR ASSEMBLY RESULTING IN CABIN DOOR NOT FUNCTIONING PROPERLY, COMING OFF TRACK, OR FALLING OFF AIRFRAME.
